RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1971, Volume 85(127), Number 1(5)  


Regular components of homeomorphisms of the $n$-dimensional sphere
S. Kh. Aranson, V. S. Medvedev
3
On a criterion for hypoellipticity
V. S. Fedii
18
The number of closed nonselfintersecting contours on a planar lattice
F. A. Berezin
49
Factorization of matrices depending on a parameter, and elliptic equations in a halfspace
M. A. Shubin
65
Chern classes of ample bundles
V. M. Barenbaum
85
Imbedding of zero-dimensional compacta in $E^3$
E. V. Sandrakova
98
Solvable just-non-cross varieties of groups
A. Yu. Ol'shanskii
115
Density of Cauchy initial data for solutions of elliptic equations
V. I. Voitinskii
132
Some transversality theorems
S. M. Vishik
140
Supplement to the article “Three-dimensional varieties with rational sections” (vol. 81(123) (1970), 623–633)
B. V. Martynov
157
Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019